Advertisement

Siberian Mathematical Journal

, Volume 14, Issue 6, pp 943–945 | Cite as

Definition of a metric of a liouville surface

  • Yu. E. Anikonov
Article
  • 14 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Herglotz, “Über die Elastizität der Erde bei Berücksichtigung ihrer variablen Dichte,” Zeitschr. für Math. und Phys.,52, No. 3, 275–299 (1905).Google Scholar
  2. 2.
    A. V. Belonosov and A. S. Alekseev, “A formulation of the inverse kinematic problem of seismics for a two-dimensional continuously nonhomogeneous medium,” in: Some Methods and Algorithms of the Interpretation of Geophysical Data [in Russian], Nauka, Moscow (1967).Google Scholar
  3. 3.
    Yu. E. Anikonov, “A uniqueness theorem for a certain variational problem,” Sibirsk. Matem. Zh.,11, No. 2, 461–463 (1970).Google Scholar
  4. 4.
    G. Korn and T. Korn, Reference Book in Mathematics for Scientific Workers and Engineers [in Russian], Nauka, Moscow (1970).Google Scholar

Copyright information

© Consultants Bureau 1974

Authors and Affiliations

  • Yu. E. Anikonov

There are no affiliations available

Personalised recommendations